| Model Number |
CDVRA300Q |
| Medical Device Problem Codes |
Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was in backup mode with no high voltage defibrillation therapy available following a magnetic resonance imaging (mri) scan.The cause was due to the device not being reprogrammed to mri mode prior to the scan.Abbott technical support was contacted, and the device was reprogrammed to resolve the event.The patient was in stable condition.